The Sobolev inequality for Paneitz operator on three manifolds

Fengbo Hang, Paul C. Yang

Research output: Contribution to journalArticle

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)57-83
Number of pages27
JournalCalculus of Variations and Partial Differential Equations
Volume21
Issue number1
DOIs
StatePublished - Jan 1 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The Sobolev inequality for Paneitz operator on three manifolds'. Together they form a unique fingerprint.

  • Cite this